# SDR P5CA9600971

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Creased
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UNDERWING FIBERGLASS PANEL AFT OF OUTBOARD LANDING LIGHT HAS A CREASE APPROXIMATELY 4 INCHES LONG BY .25 INCH DEEP WING STATION 294.600.  REPAIRED PER BOEING SRM 51-40-07.
